# SDR 2002FA0001220

- Difficulty date: August 9, 2002
- Submitted: October 25, 2002
- Operation: General aviation
- Aircraft: N32481
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535061
- Engine: Lyc IO360C1C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 722 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER CONNECTING ROD BOLT BROKE.  ENGINE WAS DESTROYED.  PROBABLE CAUSE, POSSIBLE OVER-TORQUED.
